# SDR 2002FA0001133

- Difficulty date: May 31, 2002
- Submitted: October 4, 2002
- Operation: General aviation
- Aircraft: N9515B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0846
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: AN91220
- Condition: Cracked
- Location: Fuel System
- Component: Fuel Strainer, Cessna
- Component part number: 075600510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL STRAINER ON THIS PARTICULAR AIRCRAFT IS NOT MOUNTED RIGIDLY TO THE AIRFRAME.  THEREFORE IT IS SUPPORTED BY THE FUEL LINES ATTACHED TO IT.  THE VIBRATIONS CAUSED THIS FITTING TO CRACK.  MFG MM LATER MODELS USE BRACKET FOR MOUNTING.
